MAUDE Adverse Event Report: BELMONT INSTRUMENT LLC THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT INSTRUMENT LLC THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor evaluated the device and found that it performed according to specifications.The distributor has been contacted for additional details about the event and status of the patient.The hardware device has been received by belmont for evaluation.The investigation is not yet complete.A follow-up report with all additional relevant information will be submitted upon completion of the investigation.
 
Event or Problem Description
The user facility reported that the disposable set was deformed following an overheat incident that occurred during a case.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT INSTRUMENT LLC
780 boston road
billerica MA 01821
MDR Report Key7924464
Report Number1219702-2018-00035
Device Sequence Number1526529
Product Code LGZ
UDI-Device Identifier70896128002038
UDI-Public(01)70896128002038
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00037A-I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1